Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2018, 11:21 PM EDT for DeKalb County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 11:21 PM EDT (03:21 UTC)
- Expired
- Jun 27, 2018, 11:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WWUS82 KFFC 280321
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT WED JUN 27 2018
GAZ032>034-045-280345-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
1121 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL
1145 PM EDT...
At 1121 PM EDT...a strong thunderstorm was over Mount Bethel, or near
Marietta...moving southeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, Tucker,
Belvedere Park and North Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8446 3408 8442 3392 8404 3370 8423
3394 8457
TIME...MOT...LOC 0321Z 304DEG 35KT 3397 8444
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 8:18 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 27, 8:18 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 818 PM EDT Wed Jun 27 2018 .UPDATE... Afternoon convection became more organized this evening, tapping into available instability and supported by strong outflows. The QLCS has persisted into central Georgia where it is now beginning to fall apart. Main concern has been the damaging winds associated with these storms, and there have been a few reports of small downbursts/straight line wind events. Currently watching another next complex of storms moving into north Georgia from Tennessee. As north Georgia has already been worked over today, with little chance for recovery, but hi-res models (not that they've done a great job with the recent convection) are showing these thunderstorms holding into the north metro area into the overnight period. Will continue to adjust grids as necessary for latest trends. && .PREV DISCUSSION... /Issued 256 PM EDT Wed Jun 27 2018/ SHORT TERM /Tonight through Thursday Night/... Northwest flow is still dominating through the short term period bringing multiple impulses through the area today and Thursday. For this afternoon, a shortwave pushing into north Georgia will help to focus higher coverage of showers/thunderstorms across the northern tier. Scattered thunderstorms are still expected across the rest of the area through this evening. With steepening low level lapse rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg, some storms will likely become severe, with the greatest chance in northern Georgia, generally north of I-20. The greatest threats this afternoon and evening will be damaging winds, hail, frequent lightning, and heavy rain. The severe threat should diminish later in the evening, although showers may linger into night. The aforementioned shortwave will continue to push southeast through the area overnight and will provide a focus for showers and thunderstorms Thursday afternoon as well. In addition, another impulse will push to move into the area Thursday morning. Models have been hinting at the possibility of an MCS moving through the area later on Thursday afternoon, although location is hard to pin down at this point. Regardless, showers and thunderstorms can be expected again tomorrow afternoon/evening. High temperatures today and Thursday are in the 80s and 90s. Max heat index values are around 100-104 in central Georgia for both today and Thursday. Although this is below the 105 degree heat advisory criteria, trends will continue to be monitored for any changes. Reaves LONG TERM /Friday through Wednesday/... No major changes needed to the ongoing forecast for the long term period of the forecast. High pressure aloft will begin to break down by Friday with a shear axis setting up across southern GA, remaining through the weekend. At the surface, a weak boundary is expected to move through on Friday and potentially lingering across southern GA through Saturday. High pressure is expected for the remainder of the forecast period. The highest pops are currently in place for Friday through Thursday, coincident with the weak boundary. After this, no real synoptic features to focus upon and only expect typical diurnal activity. NListemaa && .AVIATION... 00Z Update... Mainly VFR cigs have persisted with the afternoon convection, but have seen some IFR vsbys in/near the precip area. Storms will continue into the late evening hours and then begin to weaken. At this time, expect winds to stay on the west side, with 5-8kt overnight, increasing to 8-10kt after 14z. Could see some IFR/LIFR cigs and FG/IFR vsbys develop for a few hours before sunrise, then scatter to VFR by late morning. Storms are again expected Thursday afternoon. //ATL Confidence...00Z Update... Medium confidence on ceilings and visibilities, particularly 6-14Z. High confidence on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 93 / 60 40 30 30 Atlanta 73 90 74 91 / 60 50 40 40 Blairsville 67 85 66 87 / 50 40 30 40 Cartersville 71 90 71 91 / 40 50 40 40 Columbus 75 93 75 93 / 50 50 40 40 Gainesville 71 89 72 91 / 50 30 30 30 Macon 73 93 73 93 / 60 50 40 40 Rome 71 91 71 92 / 40 50 40 40 Peachtree City 72 91 72 91 / 60 50 40 40 Vidalia 74 94 75 93 / 70 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....NListemaa AVIATION...31
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1139 AM EDT Wed Jun 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1139 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be between 1pm and 7pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance of thunderstorms each day for the rest of the time period through the beginning of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 27, 9:10 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT WED JUN 27 2018
GAZ001>004-280200-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
910 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITFIELD...
CATOOSA...WALKER AND DADE COUNTIES UNTIL 1000 PM EDT...
At 910 PM EDT...a line of strong thunderstorms was along a line
extending from South Pittsburg to Rock Spring...and moving southeast
at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga,
Lookout Mountain, Tunnel Hill, Blue Spring, Fairview, Linwood,
Villanow, Chattanooga Valley, Cloudland Canyon State Park, Hooker,
Cooper Heights, Rock Spring, Naomi, Rising Fawn and Noble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8507 3480 8499 3462 8502 3461 8505
3462 8506 3460 8506 3476 8556 3498 8560
TIME...MOT...LOC 0110Z 309DEG 22KT 3500 8574 3482 8522
WIND...40MPHSpecial weather statement, Jun 27, 9:36 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 PM EDT WED JUN 27 2018
GAZ001-002-011-280200-
Chattooga GA-Walker GA-Dade GA-
936 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...SOUTHWESTERN
WALKER AND SOUTHWESTERN DADE COUNTIES UNTIL 1000 PM EDT...
At 935 PM EDT...a strong thunderstorm was near Sulpher Springs, or 10
miles west of Lafayette...moving southeast at 30 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill and
Cloudland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3473 8541 3460 8507 3449 8531 3450 8551
3476 8556
TIME...MOT...LOC 0135Z 313DEG 27KT 3469 8547
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 27, 10:00 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT WED JUN 27 2018
GAZ001-002-011-012-019-280230-
Chattooga GA-Walker GA-Gordon GA-Dade GA-Floyd GA-
1000 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WALKER...
WESTERN GORDON...SOUTHWESTERN DADE AND NORTHEASTERN FLOYD COUNTIES
UNTIL 1030 PM EDT...
At 1000 PM EDT...a line of strong thunderstorms was along a line
extending from Ider to near Subligna...and moving southeast at 35
mph.
HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Calhoun, Summerville, Trion, Resaca, Plainville, Menlo, Center Post,
Rising Fawn, Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee,
Lake Marvin, Cloudland, Berryton, Sugar Valley, Everett Springs and
James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3464 8505 3461 8505 3462 8499 3443 8485
3437 8515 3443 8549 3477 8557
TIME...MOT...LOC 0200Z 313DEG 29KT 3469 8568 3457 8514
WIND...50MPHSpecial weather statement, Jun 27, 10:13 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT WED JUN 27 2018
GAZ011-012-019-020-030>032-280245-
Chattooga GA-Polk GA-Cobb GA-Gordon GA-Bartow GA-Paulding GA-
Floyd GA-
1013 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...POLK...NORTHWESTERN
COBB...SOUTHWESTERN GORDON...BARTOW...NORTHERN PAULDING AND FLOYD
COUNTIES UNTIL 1045 PM EDT...
At 1013 PM EDT...a line of strong thunderstorms was along a line
extending from near Calhoun to Menlo...and moving south at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Rome, Cartersville, Calhoun, Cedartown, Summerville,
Kennesaw, Acworth, Adairsville, Rockmart, Euharlee, Emerson, Aragon,
Cave Spring, White, Kingston, Braswell, Plainville, Taylorsville and
Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3452 8482 3417 8465 3408 8466 3408 8461
3393 8454 3394 8540 3452 8551
TIME...MOT...LOC 0213Z 343DEG 33KT 3447 8494 3447 8549
WIND...40MPHSpecial weather statement, Jun 27, 10:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1045 PM EDT WED JUN 27 2018
GAZ019>021-030>033-041>044-280330-
Polk GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Haralson GA-
Bartow GA-Carroll GA-Paulding GA-Floyd GA-South Fulton GA-
1045 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTH FULTON...DOUGLAS...
COBB...SOUTHWESTERN CHEROKEE...HARALSON...SOUTHERN BARTOW...NORTHERN
CARROLL...PAULDING...SOUTHERN FLOYD AND NORTHERN SOUTH FULTON
COUNTIES UNTIL 1130 PM EDT...
At 1044 PM EDT...a line of strong thunderstorms was along a line
extending from near Cave Spring to near Euharlee...and moving south
at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of these storms include
Atlanta, Marietta, Rome, Douglasville, Cartersville, Dallas,
Cedartown, Buchanan, Smyrna, East Point, Kennesaw, Acworth, Villa
Rica, College Park, Powder Springs, Austell, Hapeville, Bremen,
Temple and Rockmart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3423 8460 3365 8440 3365 8446 3362 8446
3362 8533 3424 8545
TIME...MOT...LOC 0244Z 337DEG 34KT 3415 8531 3415 8487
WIND...50MPHSpecial weather statement, Jun 27, 11:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT WED JUN 27 2018
GAZ032>034-045-280345-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
1121 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL
1145 PM EDT...
At 1121 PM EDT...a strong thunderstorm was over Mount Bethel, or near
Marietta...moving southeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, Tucker,
Belvedere Park and North Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8446 3408 8442 3392 8404 3370 8423
3394 8457
TIME...MOT...LOC 0321Z 304DEG 35KT 3397 8444
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.